On generalized Pascu class of functions
Annales Polonici Mathematici, Tome 53 (1991) no. 2, pp. 123-130
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_53_2_123_130,
author = {V. Anbuchelvi and S. Radha},
title = {On generalized {Pascu} class of functions},
journal = {Annales Polonici Mathematici},
pages = {123--130},
year = {1991},
volume = {53},
number = {2},
doi = {10.4064/ap-53-2-123-130},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-53-2-123-130/}
}
TY - JOUR AU - V. Anbuchelvi AU - S. Radha TI - On generalized Pascu class of functions JO - Annales Polonici Mathematici PY - 1991 SP - 123 EP - 130 VL - 53 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-53-2-123-130/ DO - 10.4064/ap-53-2-123-130 LA - en ID - 10_4064_ap_53_2_123_130 ER -
V. Anbuchelvi; S. Radha. On generalized Pascu class of functions. Annales Polonici Mathematici, Tome 53 (1991) no. 2, pp. 123-130. doi: 10.4064/ap-53-2-123-130
Cité par Sources :